Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 2, NWS Amarillo, TX

April 24, 2025Roberts County, Texas

NWS Amarillo, TX issued this tornado warning at Apr 24, 2025, 9:19 PM CDT for Roberts County, Texas. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2025, 9:19 PM CDT (02:19 UTC)
Expired
Apr 24, 2025, 9:45 PM CDT
In force
26 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Roberts County, TX

The radar

The Amarillo radar (KAMA), 107 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 9:30 PM CDTTORNADO4 Nw Miami, TXBroadcast livestream indicated some fencing damage and power lines down at Highway 283 north of Miami at Quarter Horse Road.
Apr 24, 9:30 PM CDTTORNADO4 Nw Miami, TXBroadcast livestream indicated some fencing damage and power lines down at Highway 283 north of Miami at Quarter Horse Road.
Apr 24, 9:33 PM CDTTORNADO3 Nw Miami, TXPowerlines were blown down on a car and report of a person trapped in the car. This was estimated to be located along Highway 283 northwest of Miami approx 2 miles north of the Highway 283-282 split.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2394 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2394 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
1.0
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted.

720 
WFUS54 KAMA 250219
TORAMA
TXC393-250245-
/O.NEW.KAMA.TO.W.0002.250425T0219Z-250425T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
919 PM CDT Thu Apr 24 2025

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Southeastern Roberts County in the Panhandle of Texas...

* Until 945 PM CDT.

* At 919 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles northwest of Miami, moving southeast at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3575 10075 3577 10071 3569 10056 3564 10068
TIME...MOT...LOC 0219Z 315DEG 14KT 3575 10073 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

SH
2 follow-up statements
405 
WFUS54 KAMA 250221 CCA
TORAMA
TXC393-250245-
/O.COR.KAMA.TO.W.0002.250425T0219Z-250425T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
921 PM CDT Thu Apr 24 2025

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Southeastern Roberts County in the Panhandle of Texas...

* Until 945 PM CDT.

* At 921 PM CDT, a confirmed tornado was located 6 miles northwest of
  Miami, moving southeast at 15 mph.

  HAZARD...Damaging tornado.

  SOURCE...Broadcast media confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3575 10075 3577 10071 3569 10056 3564 10068
TIME...MOT...LOC 0221Z 315DEG 14KT 3575 10073 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

SH
610 
WWUS54 KAMA 250241
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
941 PM CDT Thu Apr 24 2025

TXC393-250250-
/O.EXP.KAMA.TO.W.0002.000000T0000Z-250425T0245Z/
Roberts TX-
941 PM CDT Thu Apr 24 2025

...THE TORNADO WARNING FOR SOUTHEASTERN ROBERTS COUNTY WILL EXPIRE AT
945 PM CDT...

The tornadic thunderstorm which prompted the warning has a new 
warning. Therefore, the old warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

&&

LAT...LON 3575 10075 3577 10071 3569 10056 3564 10068
TIME...MOT...LOC 0240Z 315DEG 14KT 3570 10067 

$$

SH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:33 PM CDT, 2 hours 46 minutes earlier. Its key messages:

  • Issued at 241 PM CDT Thu Apr 24 2025
  • Isolated to potentially scattered severe thunderstorms possible again today with the primary hazards being large to destructive hail (baseball size or larger), damaging wind gusts, and heavy rainfall. A tornado cannot be ruled out.
  • A cold front on Friday will determine the amount the TX Panhandle that will have the potentially for severe storms once again. -Thunderstorms with maybe a severe potential may be possible through the rest of the forecast period as well.
Area forecast discussion, Apr 24, 6:33 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
633 PM CDT Thu Apr 24 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 241 PM CDT Thu Apr 24 2025

- Isolated to potentially scattered severe thunderstorms possible
  again today with the primary hazards being large to destructive
  hail (baseball size or larger), damaging wind gusts, and heavy
  rainfall. A tornado cannot be ruled out.

- A cold front on Friday will determine the amount the TX
  Panhandle that will have the potentially for severe storms once
  again.

-Thunderstorms with maybe a severe potential may be possible
 through the rest of the forecast period as well.

&&

.SHORT TERM ...
(This evening through Friday night)
Issued at 241 PM CDT Thu Apr 24 2025

As of this writing, a shroud of low clouds is starting to break up
and give way to some sunshine. Dewpoints across the combined
Panhandles are sitting near 60 for the central to southeastern
Panhandles with dewpoints dropping off to the lower 50s in the
northwest. A severe thunderstorm potential does exist today.
However, CAMS are all over the place with initiation this
afternoon. Some are initiating storms as far west as Dumas and
Umbarger line. However, much of the models also have negative
theta-e advection at H7 moving into the west leaving only the far
eastern Panhandles favorable for thunderstorm production. A 20Z
balloon release is scheduled and should give a better idea of
available moisture especially from H7 to H5.

One thing to watch will be the strengthening and positioning of
a dryline. Tds are progged to eventually decrease in the west,
which will help dry line mix east. As of this time the dry line
may only mix to the central Panhandles with storms initiating
across the central Panhandles and move into the eastern
Panhandles. Storm along this dryline may initiate from convective
temperatures being reached, but will have to watch the OK
Panhandle for help from a shortwave that may create a small
convective complex across the northern combined Panhandles going
into this evening before moving into western OK. Discrete storms
along the dryline south of this cold front are expected to be
isolated in nature and would not expected widespread storms across
the FA.

With SBCAPE progged to be above 2k J/Kg and bulk shear around 40
to 50 kts, just east of the dryline, there will be a decent chance
to see at least one decent supercell somewhere in the eastern TX
Panhandle. After what yesterday's storms produced would not rule
out some hail around 3" potentially being associated with a
healthy supercell in this environment.

LCL's are currently around 1KM with the abundant surface moisture
and low clouds that we have been seeing this morning. With Tds
expected to stay in the lower 60s across the eastern third to half
of the combined Panhandles late into the afternoon a tornadic
supercell cannot be ruled out at this time. The NAMnest does have
a modest 100 to 150 m^2 per s^2 0-1KM storm relative helicity. SPC
has upped the tornado outlook to a 5% since this morning. Will
have to watch any healthy supercells closely for attempts to form
a tornado and not just the large hail today. Again not
anticipating more than a couple of healthy supercells late this
afternoon into early evening.

The cold front coming in from the north tonight may or may not be
a factor in the thunderstorm production. However, cold pooling
form thunderstorms may bring it in a lot sooner than what some of
the short term models want to bring it in. Tomorrow, there is
quite the discrepancy for if this front will retreat enough to
bring Amarillo's highs into the 70s or not. Tomorrow's bust
potential for high temperatures is fairly high especially if the
front does not retreat like the models suggest. Afternoon
temperatures, especially across the northern Panhandles, are
expected to only rise into the 60s. The position of the front
will also be key to how much of the TX Panhandle will have a
marginal severe threat for tomorrow afternoon.

36

&&

.LONG TERM ...
(Saturday through next Wednesday)
Issued at 241 PM CDT Thu Apr 24 2025

Northwest flow aloft is looking to dominate the FA over the
weekend with a mid to upper level trough digging over the PacNW
into central CA on Sat. A closed low associated with this trough
is progged to form over central to northern CA late Sat as well.
Ridging is expected to build over the FA through Mon ahead of the
upper level trough. Showers and thunderstorms chances are
expected to continue through the extended period. The highest and
more widespread precipitation chances will be on Sat with each
subsequent day having a 20 to 40 percent chance, favoring
different regions of the combined Panhandles each day.

Saturday southeasterly surface winds will continue to feed in low
level moisture with an upslope aspect to the winds helping to
maintain cloud cover. On Saturday, with the aforementioned closed
low setting up up stream of the Southern Plains the FA will fall
under some divergence aloft helping to created showers and
thunderstorms with the abundant low level moisture expected. PoPs
are currently upwards of 50 to 80 percent for much of the day on
Saturday. However, not expecting any heavy rains just some steady
light rain which may end up giving some areas upwards of 0.25"
over a period of 6 to 8 hours or so. Because of the amount of
cloud cover expected on Sat, daytime temperatures are expected to
be in the upper 60s to lower 70s.

It is not until Sun, when the combined Panhandles break out of the
clouds and also warm back up into the 80s. Monday will be the same
way with highs in the 80s before the next cool down on Tuesday
with highs back in the 70s. Early Tuesday morning a weak cold
front is progged to come through the area thanks to the
aforementioned closed low finally making its way to the portions
of the Central to Southern Great Plains. By this time though, the
low should be coming across as an open wave. Details on the
extended and severe threat well into Wed are unknown at this time,
but would not rule out the potential for this time of year.

36

&&

.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Thu Apr 24 2025

VFR conditions are expected throughout the 00Z TAF period at all
TAF sites. Winds will be out of thew SW and S to start, before
shifting to northerly behind passing cold front between 06-12Z
Friday. Winds will be 10-20 kts. Some MVFR and IFR cigs are
possible in the wake of the cold front through the remainder of
the TAF period. Will AMD as observations and trends reflect
current conditions through the second half of the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                53  70  53  68 /  10  40  90  90
Beaver OK                  51  62  48  67 /  40  50  70  90
Boise City OK              48  59  45  68 /  10  40  80  70
Borger TX                  53  69  53  72 /  10  40  80  90
Boys Ranch TX              50  69  52  71 /  10  40  90  90
Canyon TX                  52  73  53  68 /  10  40  90  90
Clarendon TX               55  74  54  68 /  20  50  80  90
Dalhart TX                 46  65  47  69 /   0  20  90  80
Guymon OK                  49  61  46  68 /  10  40  80  80
Hereford TX                51  74  53  71 /  10  40  90  90
Lipscomb TX                54  66  52  68 /  40  30  70  80
Pampa TX                   53  68  53  68 /  20  40  80  90
Shamrock TX                55  74  55  68 /  30  40  80  90
Wellington TX              56  77  55  70 /  40  40  80  90

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...36
LONG TERM....36
AVIATION...29
Hazardous weather outlook, Apr 24, 2:53 PM CDT, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
253 PM CDT Thu Apr 24 2025

OKZ001>003-TXZ001>020-317-250800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
253 PM CDT Thu Apr 24 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are possible once again this afternoon and
evening across the Panhandles. Large hail and damaging winds, and
heavy rains are the primary threats. However, a tornado can not
be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms may be possible across some parts
of the Panhandles on Friday and Saturday. The primary hazards
with any severe storms will be large hail and damaging winds.

There are continued chances for thunderstorms each day from Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Apr 24, 8:12 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
812 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Hail             Spearman                36.20N 101.19W
04/24/2025  E1.00 Inch       Hansford           TX   Emergency Mngr

&&
Local storm report, Apr 24, 8:14 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
814 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Hail             Gruver                  36.26N 101.41W
04/24/2025  E1.25 Inch       Hansford           TX   Emergency Mngr

&&
Local storm report, Apr 24, 8:24 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
824 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Hail             1 WSW Bryans Corner     36.62N 100.83W
04/24/2025  E1.00 Inch       Beaver             OK   Public

&&
Local storm report, Apr 24, 8:54 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
854 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Gst     2 ENE Goodwell          36.60N 101.60W
04/24/2025  M62 MPH          Texas              OK   Mesonet

            A heat burst occurred around 2030CDT from
            decaying thunderstorms.

&&

TLH
Local storm report, Apr 24, 9:05 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
905 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Hail             7 S Spearman            36.10N 101.18W
04/24/2025  M2.00 Inch       Hansford           TX   Public

&&

TLH
Local storm report, Apr 24, 9:13 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
913 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tornado          11 NNW Codman           35.80N 100.80W
04/24/2025                   Roberts            TX   Trained Spotter

            Several reports of tornado on the ground
            east of HWY70.

&&

TLH

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:07 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHansford, Ochiltree38 min
Apr 24, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Ochiltree, Roberts66 min
Apr 24, 7:30 PM CDTSevere Thunderstorm WarningAMAGray, Hutchinson, Roberts32 min
Apr 24, 7:43 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHansford, Ochiltree47 min
Apr 24, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Ochiltree45 min
Apr 24, 8:05 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAOchiltree, Roberts40 min
Apr 24, 8:17 PM CDTAreal Flood AdvisoryAMAHansford, Ochiltree3 hr
Apr 24, 8:26 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree20 min
Apr 24, 8:28 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree32 min
Apr 24, 8:41 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHemphill, Roberts49 min
Apr 24, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Ochiltree, Roberts38 min
Apr 24, 8:56 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman34 min
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningAMAOchiltree27 min
Apr 24, 9:07 PM CDTTornado WarningAMARoberts38 min
Apr 24, 9:17 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHemphill, Roberts43 min
Apr 24, 9:32 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson43 min
Apr 24, 9:37 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill38 min
Apr 24, 9:40 PM CDTTornado WarningAMAHemphill, Roberts17 min
Apr 24, 9:45 PM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts22 min
Apr 24, 9:48 PM CDTTornado WarningAMAHansford, Hutchinson27 min
Apr 24, 9:54 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Roberts, Wheeler51 min
Apr 24, 9:59 PM CDTAreal Flood AdvisoryAMARoberts3 hr
Apr 24, 10:08 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson37 min
Apr 24, 10:10 PM CDTTornado WarningAMAHansford, Hutchinson20 min
Apr 24, 10:28 PM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts47 min
Apr 24, 10:40 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Roberts, Wheeler48 min
Apr 24, 11:05 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson, Roberts40 min
Apr 24, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Wheeler42 min
Apr 24, 11:21 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson39 min
Apr 24, 11:33 PM CDTSevere Thunderstorm WarningAMAGray, Roberts42 min
Apr 24, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAWheeler32 min
Apr 24, 11:57 PM CDTSevere Thunderstorm WarningAMAHutchinson18 min
Apr 25, 2:08 PM CDTFlood WatchAMAArmstrong, Carson, Collingsworth, Deaf Smith, Donley, Oldham and 2 more20 hr
Apr 25, 3:18 PM CDTSevere Thunderstorm WarningAMAOldham, Potter57 min
Apr 25, 4:00 PM CDTTornado WarningAMAOldham, Potter30 min
Apr 25, 4:06 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAOldham, Potter54 min
Apr 25, 4:29 PM CDTTornado WarningAMAPotter46 min
Apr 25, 4:33 PM CDTSevere Thunderstorm WarningAMAOldham24 min
Apr 25, 4:47 PM CDTSevere Thunderstorm WarningAMADeaf Smith43 min
Apr 25, 4:52 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAPotter53 min
Apr 25, 4:56 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter64 min
Apr 25, 5:08 PM CDTFlash Flood WarningAMAMoore, Oldham, Potter3 hr
Apr 25, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADeaf Smith, Oldham66 min
Apr 25, 5:28 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter62 min
Apr 25, 5:38 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAPotter52 min
Apr 25, 6:22 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter34 min
Apr 25, 6:25 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Potter65 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.